# SDR CALA2025111411207

- Difficulty date: November 14, 2025
- Submitted: November 14, 2025
- Operation: Air carrier
- Aircraft: N73270
- Make and model: Boeing 737824
- Aircraft serial: 31632
- Aircraft time: 74,318 hours, 26,170 cycles
- System (JASC): 3457 · Global Positioning System
- Part: Antenna
- Condition: Failed
- Location: Gps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GPS-L INVALID INFLIGHT REPLACED MMR-1 IAW AMM 34-31-42, LOST GPS SIGNAL ONCE AFTER INSTALLATION.  REINSTALLED ORIG MMR-1 AFTER OBSERVING GPS-L COORDINATES BLANKING MULTIPLE TIMES. REPLACED LEFT GPS ANTENNA IAW AMM 34-58-02 USING PREFERRED METHOD (GEL GASKET) IAW EC3458-01006B.CONFIRMED SUCCESSFUL INSTALLATION TEST. OBSERVED STEADY GPS-L POSITION COORDINATES FOR EXTENDED PERIOD, LEFT GPS SYS OK FOR SVC.
